# SDR AALA202401177572

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 67,452 hours, 8,533 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Knob
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MDCR ENTRY/EXIT DOOR BROKEN. CANNOT EXIT THE CREW REST AREA -KNOB IS LOOSE/ BROKEN. RESECURED CREW KNOB IAW AMM52-50-00.
